| Model Number |
IBAL UKA, FEMORAL IMPACTOR |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/23/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On (b)(6) 2024, it was reported by a sales representative via (b)(4) that an ar-611-6 femoral impactors plastic tip was broken.This occurred during a case with all fragments retrieved.There were no adverse events or patient harm.
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged, ar-611-6, ibalance® uka sportsplasty¿, femoral impactor, batch: 37621552, was received for investigation.Visual evaluation noted that the impactor head is missing from the device.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to wear and tear.The manufacturing date is 2016.